# SDR SWIA201437588

- Difficulty date: April 23, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 33,297 hours, 30,037 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG AFT DOOR HAS A POSSIBLE CRACK ON LT SIDE MIDWAY UP THE DOOR ON THE EDGE.  C-CHECK, REPAIRED CRACK IN AFT NLG DOOR, REF EA.
